# SDR 069041

- Difficulty date: March 7, 2004
- Submitted: March 8, 2004
- Operation: Air carrier
- Aircraft: N136MJ
- Make and model: Beech 1900D
- Aircraft serial: UE36
- Aircraft time: 18,024 hours, 27,707 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Switch
- Condition: Failed
- Location: Te Flaps
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT DEPARTED HYA UPON CALLING GEAR UP, THE GEAR HORN SOUNDED AND DID NOT STOP, THE INTRANSIT LIGHT ILLUMINATED AND DID NOT GO OUT, THE GEAR WAS EXTENDED AND RETRACTED AGAIN WITH THE SAME RESULTS, THE AIRCRAFT RETURNED TO HYA.  MAINTENANCE REMOVED THE FLAP SWITCH AND FOUND SWITCH NOT MAKING CONTACT.  ADJUSTED SWITCH, RE-INSTALLED FLAP SWITCH, OP CHECKED GOOD.
